Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

1995 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1640785
M-DEPENDENT RANDOM-FIELDS WITH ANALYTIC CUMULANT GENERATING FUNCTION
Götze F, Heinrich L, Hipp C (1995)
SCANDINAVIAN JOURNAL OF STATISTICS 22(2): 183-195.
PUB | WoS
 

Filter und Suchbegriffe

keyword="BOOLEAN MODEL"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung